MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 15CM, NITINOL; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 15CM, NITINOL; PROBE, RADIOFREQUENCY LESION
Model Number RF-NE-15
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 15 cm, nitinol reusable rf thermocouple electrode was received for evaluation.The nitinol tubing had been fractured and detached at the hub.Functional testing was not possible due to the aforementioned damage.The device was manufactured according to specifications as supported by the receiving inspection results.The cause of the reported temperature issue remains unknown.
 
Event or Problem Description
During the procedure, the probe would not heat up to the appropriate temperature and the procedure was then cancelled.There were no adverse consequences to the patient.

Brand Name
REUSABLE ELECTRODE, 15CM, NITINOL
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
MDR Report Key11980719
Report Number3004617090-2021-00002
Device Sequence Number4760545
Product Code GXI
UDI-Device Identifier05415067025197
UDI-Public05415067025197
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRF-NE-15
Device Catalogue NumberRF-NE-15
Device Lot NumberM16802
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1